# SDR USAASB00215

- Difficulty date: August 11, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE MID-CABIN EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMVOED AND REPLACED THE BATTERY PACK (P/N AD2013-1A) AND CHARGER ASSY.  OPS CHECK GOOD.  (M)
